Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 335, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A composite coincidence degree with applications to boundary value problems of neutral equations
L. H. Erbe, W. Krawcewicz and J. H. Wu.
Trans. Amer. Math. Soc. 335 (1993), 459-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1169080
$7$-dimensional nilpotent Lie algebras
Craig Seeley.
Trans. Amer. Math. Soc. 335 (1993), 479-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068933
Bass series of local ring homomorphisms of finite flat dimension
Luchezar L. Avramov, Hans-Bjørn Foxby and Jack Lescot.
Trans. Amer. Math. Soc. 335 (1993), 497-523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068924
Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings
Matej Brešar.
Trans. Amer. Math. Soc. 335 (1993), 525-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069746
The Martin kernel and infima of positive harmonic functions
Zoran Vondraček.
Trans. Amer. Math. Soc. 335 (1993), 547-557
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1104202
On the Brauer group of toric varieties
Frank R. DeMeyer and Timothy J. Ford.
Trans. Amer. Math. Soc. 335 (1993), 559-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1085941
Rosenlicht fields
John Shackell.
Trans. Amer. Math. Soc. 335 (1993), 579-595
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1085945
Excluding infinite trees
P. D. Seymour and Robin Thomas.
Trans. Amer. Math. Soc. 335 (1993), 597-630
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079058
Spectral symmetry of the Dirac operator in the presence of a group action
H. D. Fegan and B. Steer.
Trans. Amer. Math. Soc. 335 (1993), 631-647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075381
Fractal dimensions and singularities of the Weierstrass type functions
Tian You Hu and Ka-Sing Lau.
Trans. Amer. Math. Soc. 335 (1993), 649-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076614
Estimates for some Kakeya-type maximal operators
Jose Barrionuevo.
Trans. Amer. Math. Soc. 335 (1993), 667-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1150012
The Mandelbrot set and $𝜎$-automorphisms of quotients of the shift
Pau Atela.
Trans. Amer. Math. Soc. 335 (1993), 683-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1075379
Piecewise $SL_{2}Z$ geometry
Peter Greenberg.
Trans. Amer. Math. Soc. 335 (1993), 705-720
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1140914
Harmonic calculus on p.c.f.\ self-similar sets
Jun Kigami.
Trans. Amer. Math. Soc. 335 (1993), 721-755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076617
Modular forms of weight $\frac12$ defined on products of $p$-adic upper half-planes
Anne Schwartz.
Trans. Amer. Math. Soc. 335 (1993), 757-773
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1154543
Pseudocompact and countably compact abelian groups: Cartesian products and minimality
Dikran N. Dikranjan and Dmitrii B. Shakhmatov.
Trans. Amer. Math. Soc. 335 (1993), 775-790
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1085937
The Lagrangian Gauss image of a surface in Euclidean $3$-space
Marek Kossowski.
Trans. Amer. Math. Soc. 335 (1993), 791-803
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087056
Weak topologies for the closed subsets of a metrizable space
Gerald Beer and Roberto Lucchetti.
Trans. Amer. Math. Soc. 335 (1993), 805-822
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1094552
The geometric structure of skew lattices
Jonathan Leech.
Trans. Amer. Math. Soc. 335 (1993), 823-842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1080169
Besov spaces on domains in $R^{d}$
Ronald A. DeVore and Robert C. Sharpley.
Trans. Amer. Math. Soc. 335 (1993), 843-864
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1152321
The limit sets of some infinitely generated Schottky groups
Richard Schwartz.
Trans. Amer. Math. Soc. 335 (1993), 865-875
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1148045
Support theorems for Radon transforms on real analytic line complexes in three-space
Jan Boman and Eric Todd Quinto.
Trans. Amer. Math. Soc. 335 (1993), 877-890
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1080733
The Weil-Petersson symplectic structure at Thurston’s boundary
A. Papadopoulos and R. C. Penner.
Trans. Amer. Math. Soc. 335 (1993), 891-904
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089420